Open Access
Volume 30, 2024
Article Number 14
Number of page(s) 19
Published online 01 March 2024
  1. D. Andreucci, and E. Di Benedetto, A new approach to initial traces in nonlinear filtration. Ann. I.H.P. Analyse Nonlinéaire 7 (1990) 305–334. [Google Scholar]
  2. D.G. Aronson, The porous medium equation, in Nonlinear Diffusion Problems (Montecatini Terme, 1985). Vol. 1224 of Lecture Notes in Math.. Springer, Berlin (1986) 1–46. [Google Scholar]
  3. D.G. Aronson, L.A. Caffarelli and S. Kamin, How an initially stationary interface begins to move in porous medium flow. SIAM J. Math. Anal. 14 (1983) 639–658. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Brendle, P. Daskalopoulos and N. Sesum, Uniqueness of compact ancient solutions to three-dimensional Ricci flow. Invent. Math. 226 (2021) 579–651. [CrossRef] [MathSciNet] [Google Scholar]
  5. H. Brezis, Is there failure of the inverse function theorem? in Morse Theory, Minimax Theory and Their Applications to Nonlinear Differential Equations. Vol. 1 of New Stud. Adv. Math.. Int. Press, Somerville, MA (2003) 23–33. [Google Scholar]
  6. H. Brezis, T. Cazenave, Y. Martel and A. Ramiandrisoa, Blow up for ut − Δu = g(u) revisited. Adv. Differ. Equ. 1 (1996) 73–90. [Google Scholar]
  7. H. Brezis, and J.L. Vázquez, Blow-up solutions of some nonlinear elliptic problems. Rev. Mat. Univ. Complut. Madrid 10 (1997) 443–469. [MathSciNet] [Google Scholar]
  8. X. Cabr,é, Regularity of minimizers of semilinear elliptic problems up to dimension 4. Comm. Pure Appl. Math. 63 (2010) 1362–1380. [CrossRef] [MathSciNet] [Google Scholar]
  9. X. Cabr,é and A. Capella, Regularity of radial minimizers and extremal solutions of semilinear elliptic equations. J. Funct. Anal. 238 (2006) 709–733. [CrossRef] [MathSciNet] [Google Scholar]
  10. X. Cabr,é, A. Figalli, X. Ros-Oton and J. Serra, Stable solutions to semilinear elliptic equations are smooth up to dimension 9. Acta Math. 224 (2020) 187–252. [CrossRef] [MathSciNet] [Google Scholar]
  11. X. Cabr,é and X. Ros-Oton, Regularity of stable solutions up to dimension 7 in domains of double revolution. Commun. Partial Differ. Equ. 38 (2013) 135–154. [CrossRef] [Google Scholar]
  12. X. Cabr,é, M. Sanchón and J. Spruck, A priori estimates for semistable solutions of semilinear elliptic equations. Discrete Contin. Dyn. Syst. 36 (2016) 601–609. [MathSciNet] [Google Scholar]
  13. K.-S. Chou and Y.-C. Kwong, The trace triple for nonnegative solutions of the porous medium equation. Calc. Var. Partial Differ. Equ. 58 (2019) 22. [CrossRef] [Google Scholar]
  14. W. Cintra, C. Morales-Rodrigo and A. Suárez, Combining linear and fast diffusion in a nonlinear elliptic equation. Calc. Var. Partial Differ. Equ. 56 (017) 22. [Google Scholar]
  15. M.G. Crandall and P.H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems. Arch. Rational Mech. Anal. 58 (1975) 207–218. [CrossRef] [MathSciNet] [Google Scholar]
  16. L. Dupaigne, Stable solutions of elliptic partial differential equations. Vol. 143 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics. Chapman & Hall/CRC, Boca Raton, FL (2011). [Google Scholar]
  17. R. Emparan, and R. Suzuki, Topology-changing horizons at large d as Ricci flows. J. High Energy Phys. 2019 (2019) 1–34. [CrossRef] [Google Scholar]
  18. P. Esposito, N. Ghoussoub and Y. Guo, Mathematical analysis of partial differential equations modeling electrostatic MEMS. Vol. 20 of Courant Lecture Notes in Mathematics. Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI (2010). [CrossRef] [Google Scholar]
  19. I.M. Gel’fand, Some problems in the theory of quasilinear equations. Am. Math. Soc. Transl. 29 (1963) 295–381. [Google Scholar]
  20. D. Gilbarg, and N.S. Trudinger, Elliptic partial differential equations of second order. Vol. 224 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 2nd ed. Springer-Verlag, Berlin (1983). [Google Scholar]
  21. G.E. Hernández, Anticrowding population models in several space variables. Quart. Appl. Math. 49 (1991) 87–105. [CrossRef] [MathSciNet] [Google Scholar]
  22. D.D. Joseph and T.S. Lundgren, Quasilinear Dirichlet problems driven by positive sources. Arch. Rational Mech. Anal. 49 (1972/1973) 241–269. [CrossRef] [Google Scholar]
  23. J.P. Keener and H.B. Keller, Positive solutions of convex nonlinear eigenvalue problems. J. Differ. Equ. 16 (1974) 103–125. [CrossRef] [Google Scholar]
  24. H.B. Keller and D.S. Cohen, Some position problems suggested by nonlinear heat generation. J. Math. Mech. 16 (1967) 1361–1376. [MathSciNet] [Google Scholar]
  25. P. Lauren,çot and C. Walker, Some singular equations modeling MEMS. Bull. Am. Math. Soc. (N.S.) 54 (2017) 437–479. [Google Scholar]
  26. W. Littman, G. Stampacchia and H.F. Weinberger, Regular points for elliptic equations with discontinuous coefficients. Ann. Scuola Normale Superiore Pisa – Classe di Sci. Ser. 3 17 (1963) 43–77. [Google Scholar]
  27. F. Mignot, and J.-P. Puel, Sur une classe de problemes non lineaires avec non linearite positive, croissante, convexe. Commun. Partial Differ. Equ. 5 (1980) 791–836. [CrossRef] [Google Scholar]
  28. G. Nedev, Regularity of the extremal solution of semilinear elliptic equations. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 997–1002. [Google Scholar]
  29. G. Stampacchia, Le problème de dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier 15 (1965) 189–257. [CrossRef] [MathSciNet] [Google Scholar]
  30. J.L. Vázquez, The Porous Medium Equation. Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, Oxford (2007). [Google Scholar]
  31. S. Villegas, Boundedness of extremal solutions in dimension 4. Adv. Math. 235 (2013) 126–133. [CrossRef] [MathSciNet] [Google Scholar]
  32. S. Villegas, Behavior near the origin of f ′(u*) in radial singular extremal solutions. J. Differ. Equ. 270 (2021) 947–960. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.